Alternative characterizations of the proportional solution for nonconvex bargaining problems with claims

Lombardi, M. and Yoshihara, N. (2010) Alternative characterizations of the proportional solution for nonconvex bargaining problems with claims. Economics Letters, 108(2), pp. 229-232. (doi:10.1016/j.econlet.2010.03.004)

Full text not currently available from Enlighten.

Abstract

Three alternative characterizations of the proportional solution defined on compact and comprehensive bargaining problems with claims are provided. Two new contraction-type and expansion-type axioms are used. Moreover, the single-valuedness axiom is dispensable if the classical symmetry axiom is imposed.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Lombardi, Dr Michele
Authors: Lombardi, M., and Yoshihara, N.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Economics Letters
ISSN:0165-1765
Published Online:02 April 2010

University Staff: Request a correction | Enlighten Editors: Update this record